# SDR AALA202105079015

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 62,223 hours, 28,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320201
- Condition: Corroded
- Location: Fm 69-70 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON RIGHT HAND AFT FUSELAGE SKIN PANEL AT LAVATORY EXHAUST OUTLET BETWEEN FR69 AND FR70, S31R AND S32R. ACCOMPLISHED REPAIR PER SRM 53-41-11-300-004 AND EA 327494.
